The method of manufactured solutions applied to chaotic systems

Wu, W., McCue, L.S., and Roy, C., “The Method of Manufactured Solutions Applied to Chaotic Systems,”¬†Nonlinear Dynamics, 2011, Volume 63, Issue 4, pp. 667-679.

Advertisements

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s